# SDR C2XA01TY117

- Difficulty date: September 18, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145ER
- Aircraft serial: 145271
- Aircraft time: 3,417 hours, 2,354 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cap
- Part number: 14521680003
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, A GOUGE WAS FOUND ON THE BEARING CAP SURFACE OF THE LEFT HAND TOP BEARING CAP OF THE NOSE GEAR.  MAINTENANCE REWORKED THE LEFT UPPER HALF TOP BEARING CAP SURFACE OF NOSE LANDING GEAR IAW-EMB-GST-3164/01.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF THE INSPECTION.
